Gallego Rodrigo, Francisco Javier and González Andrés, Miguel and Purnaprajna, Bangere P. (2010) Deformation of canonical morphisms and the moduli of surfaces of general type. Inventiones Mathematicae, 182 (1). pp. 1-46. ISSN 1432-1297
Official URL: http://link.springer.de/link/service/journals/00222/
In this article we study the deformation of finite maps and show how to use this deformation theory to construct varieties with given invariants in a projective space. Among other things, we prove a criterion that determines when a finite map can be deformed to a one-to-one map. We use this criterion to construct new surfaces of general type with birational canonical map, for different c21 and _ (the canonical map of the surfaces we construct is in fact a finite, birational morphism). Our general results enable us to describe some new components of the moduli of surfaces of general type. We also find infinitely many moduli spaces M(x0,0,y) having one component whose general point corresponds to a canonically embedded surface and another component whose general point corresponds to a surface whose canonical map is a degree 2 morphism.
|Uncontrolled Keywords:||Algebraic-surfaces; Rational surfaces; Linear-systems; Embeddings; Degenerations; Conjecture; Varieties; Ribbons; Points; Curves|
|Subjects:||Sciences > Mathematics > Algebraic geometry|
|Deposited On:||06 May 2011 11:03|
|Last Modified:||29 Aug 2011 09:21|
Repository Staff Only: item control page